# SDR 2007UALA01987

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 39,203 hours, 13,976 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT IS COMPLETELY FLAT AND OIL IS LEAKING FROM STRUT.   08-31-07   FAULTY DYNAMIC SEALS,  REPLACED DYNAMIC SEALS WITHIN THE NLG.
